So according to Wikipedia, here's the highlights of the side effects of the steroids I'm on.
- Difficulty controlling emotion
- Difficulty in maintaining train of thought
- Weight gain
- Depression, mania, psychosis, or other psychiatric symptoms
- Unusual fatigue or weakness
- Mental confusion / indecisiveness
- Increased appetite
Isn't that fun???? This is why I was up late last night sobbing about not being good enough to go back to church and how everyone judges me for not serving on more committees (among other, much sillier things). I know, utter nonsense. It's not me! It's the steroids!!! It was so bad I woke the dog, who then cried and wanted to be picked up so she could snuggle. Even the cat came in to check on me!
Today starts my next step down, so I should be better (though they say the depression gets worse as you step down).
If it gets too much, I have PJ's and chick flicks waiting for me at home.